# SDR 99ZZZX2374

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N332DF
- Make and model: Israel 1124
- Aircraft serial: 332
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torsion Shaft
- Part number: ED2872501
- Condition: Crcked
- Location: Nlg
- Part time: 6,824 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SPECIFIC INSTRUCTIONS TO INSPECT THE KEYWAY AREA ON INSPECTION GUIDE.  SUBMITTER SUGGESTED THIS SHOULD BE PLACED ON THE INSPECTION GUIDE.   FOUND OTHER TORSION SHAFTS CRACKED IN SAME AREA.
